# SDR DXTA2012071605052

- Difficulty date: July 14, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 3,121 hours, 2,413 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 99145104
- Part serial: A0013
- Condition: Inoperative
- Location: Te Flaps
- Part time: 9,358 hours, 5,706 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CLIMBING TO 3000 FT AT 160 KTS, THE GEAR RETRACTED, BUT THE RED GEAR UNSAFE LIGHT WAS ILLUMINATED.  HYD PRESSURE AND STAB MISCOMPARE ILLUMINATED ALSO.  CHECKLIST WAS CONSULTED FOR ALL ANNUNCIATIONS.  SELECTED GEAR DOWN AND 3 GREEN AND NO RED UNSAFE LIGHTS ILLUMINATED.  HYD PRESSURE AND STAB MISCOMPARE EXTINGUISHED ALSO.  ACFT WAS RETURNED TO AIRPORT WITH NORMAL LANDING.  R & R THE RT FLAP RESOLVER WITH AN OVERHAULED UNIT IAW MM 27-52-00.  OPS CHECKS GOOD.
